Semicrossed products of operator algebras by semigroups [monographie]

Auteur(s): Davidson, Kenneth R.
Fuller, Adam H. (1984-....)
Kakariadis, Evgenios T. A. (1981-....)
Langue: anglais
Collection: Memoirs of the American Mathematical Society, n° 1168
Editeur, date d'édition: American Mathematical Society, 2017
Ville(s) d'édition: Providence, Rhode Island (US)
ISBN: 978-1-4704-2309-4
ISSN: 0065-9266
Classification MSC: 47A20
Notes: v ; bibliogr. pp. 93-97 ; 26 cm (May 2017, volume 247, number 1168 (first of 7 numbers) ; 97 p.
Thèmes: equations a operateurs, semigroupes, operator algebras, semigroups

Localisation: Ouvrage localisé salle de recherche - Cote Rb 1/2

42.4 DAV 17Disponible